A framework to study commutation problems
Bulletin de la Société Mathématique de France, Tome 106 (1978) , pp. 289-309.
@article{BSMF_1978__106__289_0,
     author = {Van Daele, Alfons},
     title = {A framework to study commutation problems},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {289--309},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {106},
     year = {1978},
     doi = {10.24033/bsmf.1874},
     zbl = {0389.46047},
     mrnumber = {80k:46066},
     language = {en},
     url = {archive.numdam.org/item/BSMF_1978__106__289_0/}
}
Van Daele, Alfons. A framework to study commutation problems. Bulletin de la Société Mathématique de France, Tome 106 (1978) , pp. 289-309. doi : 10.24033/bsmf.1874. http://archive.numdam.org/item/BSMF_1978__106__289_0/

[1] Digernes (T.). - Poids dual sur un produit croisé, C. R. Acad. Sc. Paris, t. 278, 1974, série A, p. 937-940. | MR 49 #5866 | Zbl 0279.46038

[2] Digernes (T.). - Duality for weights on covariant systems and its applications, Thesis, University of California, Los Angeles, 1975.

[3] Rieffel (M.). - A commutation theorem and duality for free Bose fields, Comm. math. Phys., t. 39, 1974, p. 153-164. | MR 51 #9700 | Zbl 0296.46069

[4] Rieffel (M.). - Commutation theorems and generalized commutation relations, Bull. Soc. math. France, t. 104, 1976, p. 205-224. | Numdam | MR 54 #4415 | Zbl 0345.43010

[5] Rieffel (M.) and Van Daele (A.). - The commutation theorem for tensor products of von Neumann algebras, Bull. London math. Soc., t. 7, 1975, p. 257-260. | MR 52 #3977 | Zbl 0362.46048

[6] Rieffel (M.) and Van Daele (A.). - A bounded operator approach to Tomita-Takesaki theory, Pacific. J. Math., t. 69, 1977, p. 187-221. | MR 55 #11066 | Zbl 0347.46073

[7] Rousseau (R.) and Van Daele (A.). - Crossed products of commutation systems (to appear).

[8] Rousseau (R.), Van Daele (A.) and Vanheeswijck (L.). - A note on the commutation theorem for tensor products of von Neumann algebras, Proc. Amer. math. Soc., t. 61, 1976, p. 179-180. | MR 55 #1090 | Zbl 0341.46045

[9] Rousseau (R.), Van Daele (A.) and Vanheeswijck (L.). - A necessary and sufficient condition for a von Neumann algebra to be in standard form, J. London math. Soc., t. 15, 1977, p. 147-154. | MR 55 #6201 | Zbl 0346.46049

[10] Takesaki (M.). - Tomita's theory of modular Hilbert algebras and its applications. - Berlin, Springer-Verlag, 1970 (Lecture Notes in Mathematics, 128). | MR 42 #5061 | Zbl 0193.42502

[11] Takesaki (M.). - Duality for crossed products and the structure of von Neumann algebras of type III, Acta Math., Uppsala, t. 131, 1973, p. 249-310. | MR 55 #11068 | Zbl 0268.46058

[12] Tomita (M.). - Standard forms of von Neumann algebras, "5th Functional analysis symposium of the mathematical society of Japan, [1967. Sendai]". - Sendai, Tôhoku University, Mathematical Institute, 1967.